# SDR DL73E001024

- Difficulty date: May 23, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 35,092 hours, 29,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298873
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN, BONDED DOUBLER, AND BEAR STRAP WERE FOUND WITH A TYPICAL CRACK IN THE LOWER FORWARD CORNER OF THE AFT ENTRY DOOR CUTOUT (L2).  THE CRACK WAS REMOVED IN ALL THREE MEMBERS WITH A 1.9 CUTOUT.  THE CUTOUT WAS REPAIRED WITH   THREE EXTERNAL ALUMINUM DOUBLERS PER B737 SRM 53-30-3, FIG  24 AND ER/A 377366-14, REV A.
